Red And Thin Face After Skincare?

Illustration of Red And Thin Face After Skincare?
Illustration: Red And Thin Face After Skincare? thumbor.forbes.com

I am 15 years old, I use skincare products, my face is getting thinner and the blood vessels are getting visible when the sun also blushes, still reddened, how do I deal with it so that my facial skin thickens but I don’t want to stop if I use skincare , my skincare is also not a doctor’s skincare, yeah please answer

1 Answer:

Hello Naa, thank you for consulting us on HealthReplies.com.


Generally there are several substances contained in face creams that function in brightening the face. It's just that when this substance is used in high doses and in the long run there will be an effect on the skin that makes users uncomfortable such as the face feels flushed especially when stung by the sun, fine hairs appear on facial skin, small blood vessels / capillaries appear on facial skin, thinning facial skin, etc. Substance can cause this effect is a kind of corticosteroid cream which is very helpful in brightening the face especially in a short amount of time.


There are other lightening agents that are usually used for making face lightening creams, where the skin will react under the sun if it is not accompanied by the use of sunscreen, because it reacts with sun exposure (photosensitive), so complaints usually arise such as red skin like burning, and a sense that hot on the skin. Some of these active substances are retinoids, benzoyl peroxide, salicyl acid, glycolic acid, and lactic acid. Usually this cream is formulated by a dermatologist or beauty doctor who understands its use and will usually be accompanied by sunscreen cream so that the skin does not experience photosensitivity during the daytime activities especially when outdoors activities.


We don't know for sure what ingredients are in your face cream, whether they contain some of the substances we mentioned, or even contain ingredients that are usually used to brighten the skin but are actually dangerous to health such as mercury and hydroquinone. For this reason, we advise you to consult with a dermatologist to ensure that the cream you are using is not a dangerous cream, other than that the doctor will examine carefully the abnormalities that occur on your skin so that the therapy given can be appropriate to the cause. While we suggest taking several steps to reduce the reactions that arise, such as:

use sunscreen every day, and repeat its use after a few hours or after washing your face with water
use a face cover or headgear to cover your face so as not to direct contact with sunlight when you are active outside the room such as wearing a mask or hat
avoid using makeup that is too thick
wash your face with only hypoallergenic soap 2x every day
use moisturizer every day 2x
and provide natural masks to calm facial skin such as cucumber masks or aloe masks

Thus our explanation, hopefully answer.

: by

Related Question

The Value Of Glucose In The Blood Was 106 In Adolescents 16 Years?

The Value Of Glucose In The Blood Was 106 In Adolescents 16 Years?

(11 months ago)

Whether a glucose count of 106 for 16 years is the beginning of diabetes...

The Cause Is Often Depressed To Despair?

The Cause Is Often Depressed To Despair?

(1 year ago)

Afternoon, I want to know about what happened to me. Lately I often feel depressed when asked about assignments given from school and usually I can feel very happy then I will feel...

Anal Sex

Anal Sex

(1 year ago)

Hello doc, I’m a gay, 25-year-old male. I’ve had anal sex with my friend for 1 year, not forgetting to use safety devices and lubricants. Will it still be safe dock? Be...

Leave a Reply

Your email address will not be published. Required fields are marked *